MathSciNet Relay Station
MathSciNet bibliographic data
MR1276821 14L30 (13A50 22E46)
Littelmann, Peter On spherical double cones. J. Algebra 166 (1994), no. 1, 142–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement